American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Gregory Lambros Peterson. Cohomology classes associated to anomalies . Trans. Amer. Math. Soc. 340 (1993) 669-704. MR 1129437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jerrold E. Marsden, Tudor Raţiu and Alan Weinstein. Semidirect products and reduction in mechanics . Trans. Amer. Math. Soc. 281 (1984) 147-177. MR 719663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. D. Fegan. The heat equation on a compact Lie group . Trans. Amer. Math. Soc. 246 (1978) 339-357. MR 515542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1